Differential and Integral Equations

Approximation and asymptotic behaviour of evolution families

Charles J. K. Batty and Ralph Chill

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $(A(t))_{t \ge 0}$ and $(B(t))_{t \ge 0}$ be two families of closed operators satisfying the Acquistapace--Terreni conditions or the Kato--Tanabe conditions, or assumptions of maximal regularity, and let $(U(t,s))_{t > s \ge 0}$ and $(V(t,s))_{t > s\ge0}$ be the associated evolution families. We obtain some estimates for $ \| {U(t,s) - V(t,s)} \| $ in terms of $ \| {A(\tau)^{-1} - B(\tau)^{-1}} \| $ for $s \le \tau \le t$. We deduce some results showing that if $ \| {A(\tau)^{-1} - B(\tau)^{-1}} \| \to 0$ sufficiently quickly as $\tau \to \infty$, then $U$ and $V$ have similar asymptotic behaviour.

Article information

Differential Integral Equations, Volume 15, Number 4 (2002), 477-512.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 34D05: Asymptotic properties 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]


Batty, Charles J. K.; Chill, Ralph. Approximation and asymptotic behaviour of evolution families. Differential Integral Equations 15 (2002), no. 4, 477--512. https://projecteuclid.org/euclid.die/1356060845

Export citation